# SDR COMA9610178

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 1164
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Spline
- Part number: 7757151
- Condition: Defective
- Location: Ballscrew Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD-94-22-12 HAMILTON STANDARD S/B 14RF9-61-A53 REV S.  FOUND THE SPLINES OF THE BALLSCREW SERVO WORN BEYOND LIMITS PRIMARILY ON THE RIGHT SIDE OF THE SPLINES.  SENT PCU OUT TO HAMILTON STANDARD FOR FURTHER EVALUATION.
